# SDR UPS203779

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION ON ELEVATOR O/B STATIC WICK BASE.  REPAIRED IAW SRM 55-20-3, M/M 51-20-21, 51-20-31, 51-20-13, 23-61-00.
